# SDR USAA2009021790360

- Difficulty date: February 13, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 28,458 hours, 10,217 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 61639103
- Part serial: C0863
- Condition: Low Pressure
- Location: L3 Door
- Part time: 27,324 hours, 9,869 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1551 FLL-PHX - EMERGENCY EQUIPMENT - CIDS CAUTION LIGHT ILLUMINATED.  MX SERVICED THE L-3 RESERVOIR PER AIRBUS MM 52-10-00-614-001.
